Periodic parabolic problems with nonlinearities indefinite in sign.

Título inglés Periodic parabolic problems with nonlinearities indefinite in sign.
Título español Problemas parabólicos periódicos con no linealidades indefinidas en el signo.
Autor/es Godoy, Tomás ; Kaufmann, Uriel
Organización Fac. Mat. Astron. Fís. Univ. Nac. Córdoba, Córdoba, Argentina
Revista 0214-1493
Publicación 2007, 51 (1): 45-57, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Ω Ì RN be a smooth bounded domain. We give sufficient conditions (which are also necessary in many cases) on two nonnegative functions a, b that are possibly discontinuous and unbounded for the existence of nonnegative solutions for semilinear Dirichlet periodic parabolic problems of the form Lu = λa (x, t) up - b (x, t) uq in Ω × R, where 0 < p, q < 1 and λ > 0. In some cases we also show the existence of solutions uλ in the interior of the positive cone and that uλ can be chosen such that λ → uλ is differentiable and increasing. A uniqueness theorem is also given in the case p ≤ q. All results remain valid for the corresponding elliptic problems.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Problemas de valor de frontera ; Problema de Dirichlet ; Teorema de existencia
Código MathReviews MR2307146
Icono pdf Acceso al artículo completo